# SDR UIEA2019080514906

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,169 hours, 16,937 cycles
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 30004615
- Condition: Failed
- Location: Cargo Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CGO FLOOR OVERHEAT EICAS MSG WITH ASSOCIATED FWD CGO OVERHEAT INDICATION ON OVERHEAD PANEL. FWD CARGO HEAT INOP.( TRANSFERRED TO MDDR #115609 IAW MEL 21-40-01-01, CAT 'C', DUE 11AUG19. C/W MAINTENANCE PROCEDURES PER DDG 21-40-01-01, DEACTIVATED VALVE V89.  LP 1073603 - M3: REMOVED AND REPLACED FWD CARGO OVHT TEMP SWITCH IAW B767 AMM 21-43-05. OPS CHECK GOOD. THIS ACTION CLEARS DMI 115609, PLACARD REMOVED. A/C DE-CONFIGURED FROM DDG 21-40-01-01.  )
